# SDR AWXA9500231

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: ML215264
- Condition: Failed
- Location: Nr 3 Brake
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 1406 - CREW REPORTED THAT TOWER NOTICED SPARKS FROM RT SIDE OF ACFT ON LANDING ROLL.  ALL ENGINES, BRAKES AND LANDING NORMAL.  ACFT TAXIED TO GATE WITHOUT FURTHER PROBLEMS.  CONTRACT MAINTENANCE FOUND NR 3 BRAKE HAD COME A PART. REMOVED AND REPLACED NR 3 BRAKE ASSEMBLY.  ACFT RETURNED TO SERVICE.  (Z)
